About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 454097, 12 pages
http://dx.doi.org/10.1155/2013/454097
Research Article

Stability and Bifurcation Analysis for a Predator-Prey Model with Discrete and Distributed Delay

1College of Mathematics and Information Science, Shaanxi Normal University, Xi'an, Shaanxi 710062, China
2School of Mathematics and Computer Science, Shanxi Normal University, Linfen, Shanxi 041004, China

Received 3 March 2013; Accepted 27 May 2013

Academic Editor: Peixuan Weng

Copyright © 2013 Ruiqing Shi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ruiqing Shi, Junmei Qi, and Sanyi Tang, “Stability and Bifurcation Analysis for a Predator-Prey Model with Discrete and Distributed Delay,” Abstract and Applied Analysis, vol. 2013, Article ID 454097, 12 pages, 2013. doi:10.1155/2013/454097